# SDR MALA050312

- Difficulty date: April 5, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 36,457 hours, 40,833 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Condition: Failed
- Location: Radar Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BANK ANGLE LIGHT SHORTLY AFTER TO AND RA STUCK AT 50 AND TERRAIN WARNING.  AC RETURNED TO DTW.  REMOVED AND REPLACED BOTH TX AND RX ANTENNAS.  REMOVED AND REPLACED RAD ALT ANTENNAS
